Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Suffering from headaches, dizziness, weakness and raw taste in mouth. Have diabetes. Need to see a neurologist?

My husband has been suffering from headaches, dizziness, weakness and a taste in his mouth that he describes as "raw". He has been under the care of our chiropractor for neck issue which may be causing some of the problems. He is also diabetic. He has had at least 1 virus during this time period. He is an individual that never gets sick. I've thought he should see. Neurologist?
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
Hello, Your husband is a known case of Diabetic. Symptoms like headache , dizziness, weakness may be associated with hypoglycemia which a common side effect of Diabetes and its treatment. Check his blood sugar at regular intervals and maintain a good glycemic control. Regarding the raw taste consult a neurologist a complete neurological evaluation which is advised for all the Diabetics
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor